View More View Less
  • 1 Department of Mathematics, Faculty of Applied sciences Umm Al-Qura University, Makkah P.O.Box.56199, Saudi Arabia
  • | 2 Department of Mathematics, Faculty of Sciences of Sfax, Tunisia
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

Abstract

Let 𝔄 be a unital Banach algebra and ℜ its Jacobson radical. This paper investigates Banach algebras satisfying some chain conditions on closed ideals. In particular, it is shown that a Banach algebra 𝔄 satisfies the descending chain condition on closed left ideals then 𝔄/ℜ is finite dimensional. We also prove that a C*-algebra satisfies the ascending chain condition on left annihilators if and only if it is finite dimensional. Moreover, other auxiliary results are established.

  • [1]

    Aupetit, B., Propriétés spectrales des algèbres de Banach, vol. 735, Springer-Verlag, Berlin New York, 1979.

  • [2]

    Aupetit, B., A primer on spectral theory, Universitext (1979), Springer-Verlag, 1991.

  • [3]

    Blecher, D. and Kania, T., Finite generation in C*-algebras and Hilbert C*- modules, Studia Math., 224 (2014), no. 2, 143-151.

  • [4]

    Choi, M. D., The full C*-algebra of the free group on two generators, Pac. J. Math., 87 (1980), no. 1, 41-48.

  • [5]

    Dales, H. G., On norms of algebras, Miniconference on Operators in Analysis (Canberra AUS), Centre for Mathematics and its Applications, Mathematical Sciences Institute, The Australian National University, 1989, pp. 61-96.

    • Search Google Scholar
    • Export Citation
  • [6]

    Dales, H. G. and Zelazko, W., Generators of maximal left ideals in Banach algebras, Studia Math. 2834 (2012), 173-193.

  • [7]

    Dales, H. G., Aiena, P., Esohmeier, J., Laursen, K. and Willis, G. A., Introduction to Banach algebras, operators, and harmonic analysis, London Mathematical Society Student Texts, Cambridge University Press, 2003.

    • Search Google Scholar
    • Export Citation
  • [8]

    Dixon, P. G., Locally finite Banach algebras, J. Bond. Math. Soc., 2 (1974), no. 2, 325-328.

  • [9]

    Goodearl, K. R. and Menal, P., Free and residually finite-dimensional C*- algebras, J. Funct. Anal., 90 (1990), no. 2, 391-410.

  • [10]

    Grabiner, S., The nilpotency of Banach nil algebras, Proc. Am. Math. Soc, 21 (1969), no. 2, 510.

  • [11]

    Grabiner, S., Finitely generated, Noetherian, and Artinian Banach modules, Indiana Univ. Math. J., 26 (1977), no. 3, 413-425.

  • [12]

    Harte, R. and Mbekhta, M., On generalized inverses in C*-algebras, Studia Math., 103 (1992), no. 1, 71-77.

  • [13]

    Hines, T. and Walsberg, E., Nontrivially Noetherian C*-algebras, Math. Scand., (2012), 135-146.

  • [14]

    Johnson, B. E. and Sinclair, A. M., Continuity of derivations and a problem of Kaplansky, Amer. J. Math., 90 (1968), no. 4, 1067-1073.

  • [15]

    Kaplansky, I., Regular Banach algebras, Indian Math. Soc.(N.S.), 12 (1948), 5762.

  • [16]

    Kaplansky, I., Ring isomorphisms of Banach algebras, Canad. J. Math., 6 (1954), 374-381.

  • [17]

    Laffey, T. J., Idempotents in algebras and algebraic Banach algebras, Math. Proc. R. Ir. Acad., JSTOR, 1975, pp. 303-306.

  • [18]

    Laustsen, N. J. and White, J. T., Subspaces that can and cannot be the kernel of a bounded operator on a Banach space, arXiv preprint arXiv:1811.02399 (2018).

    • Search Google Scholar
    • Export Citation
  • [19]

    Ogasawara, T., Finite dimensionality of certain Banach algebras, Sci. Hiroshima Univ. Ser. A, 17 (1951), 359-364.

  • [20]

    Pourgholamhossein, M., Rouzbehani, M., and Amini, M., Chain conditions for C*-algebras coming from Hilbert C*-modules, Acta Mathematica Scientia, 38 (2018), no. 4, 1163 – 1173.

    • Search Google Scholar
    • Export Citation
  • [21]

    Raohid, C., A concept of finiteness in topological algebras, Contemporary Mathematics, 427 (2007), 131-137.

  • [22]

    Rudin, W., The closed ideals in an algebra of analytic functions, Canad. J. Math., 9 (1957), 426-434

  • [23]

    Sinclair, M. and Tullo, W., Noetherian Banach algebras are finite dimensional, Math. Ann., 211 (1974), no. 2, 151-153.

  • [24]

    Tullo, A. W., Conditions on Banach algebras which imply finite dimensionality, Proc. Edinburgh Math. Soc., (2) 20 (1976), no. 1, 1-5.

  • [25]

    White, J. T., Left ideals of Banach algebras and dual Banach algebras, arXiv preprint arXiv:1811.02393 (2018).

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription Information Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Publication
Programme
2021 Volume 58
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)